# SDR SWAA2021100425171

- Difficulty date: September 30, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 66,485 hours, 32,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE BS 1016+23' RBL 6 - RBL 12 W/L 306.5<REMOVED 3EA FASTENERS AT SUPPORT ANGLE BS.1016+23 RBL.9 TO RBL.12 IAW SRM 51-40-02 REMOVED CORROSION AT SUPPORT ANGLE BS.1016+23 RBL.9 TO RBL.12 REWORKED DIMENSION L:3' X W:0.750' IAW SRM 51-10-02.   HFEC INSPECTED ANGLE BLENDOUT AREA IAW B737 NDTM P6 51-00-00 PROC 23. NO CRACKS NOTED.  HFEC INSPECTED OPEN HOLES IAW B737 NDTM P6 51-00-00 PROC 16. LOCATED AND DRILLED ANGLE BS 1016+23 LBL 12 - RBL 12 IAW SRM 51-40-05 DWG# 148A3110. APPLIED CHEMICAL CONVERSION COATING ON ANGLE PER SRM 51-20-01
